Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Heavy bleeding while not on period, breast tenderness, mood swings, sharp stabbing pains around ovaries. Cause and remedy?

Right. Im unsure what the hell is wrong with me! Im 19 and was given my first depo injection over 7 weeks ago because i was having heavy bleeding while not on my period but the doctor said its fine. Before then ive had heavy bleeding sickness tender breasts outragous mood swings and sharp stabbing pains near or possibly my ovaries. Started to feel worse after injection but doctor just gave me the other depo injection 6 weeks into my first one Everytime i go to the doctors they keep sending me on my way with paracetamols and im starting to get very worried. If anyone can kinda help me out that would be great!! :)
Asked On : Tue, 7 Aug 2012
Answers:  0 Views:  44 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor